# SDR DALA2018083005365

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,142 hours, 36,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640, STRINGER 10,  STRAP HAD A DAMAGED HOLE AND A PIECE WAS BROKEN OUT ON THE BACK SIDE. INSTALLED A NEW STRAP IAW DWG 146N8738, AND PRI 570836-14AD.
